Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cutoff resolvent estimates and the semilinear Schrödinger equation

Author: Hans Christianson
Journal: Proc. Amer. Math. Soc. 136 (2008), 3513-3520
MSC (2000): Primary 35Q55
Published electronically: June 10, 2008
MathSciNet review: 2415035
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows how abstract resolvent estimates imply local smoothing for solutions to the Schrödinger equation. If the resolvent estimate has a loss when compared to the optimal, non-trapping estimate, there is a corresponding loss in regularity in the local smoothing estimate. As an application, we apply well-known techniques to obtain well-posedness results for the semi-linear Schrödinger equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q55

Retrieve articles in all journals with MSC (2000): 35Q55

Additional Information

Hans Christianson
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139

Received by editor(s): June 29, 2007
Published electronically: June 10, 2008
Additional Notes: This research was partially conducted during the period the author was employed by the Clay Mathematics Institute as a Liftoff Fellow.
Communicated by: Hart F. Smith
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.